# SDR CALA2017042101072

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 83,932 hours, 20,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3410
- Condition: Gouged
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN BS 1580 ABOVE STRINGER 15L HAS TWO GOUGES AND ALSO DENTED.  CUT AND REMOVED DAMAGED AREA, AND REPAIRED IAW SRM 53-00-01, REPAIR 3, FIG 201.
